MathSciNet Relay Station
MathSciNet bibliographic data
MR1455275 (98a:76094) 76W05 (76D10)
Takhar, H. S.; Nath, G. Similarity solution of unsteady boundary layer equations with a magnetic field. Meccanica 32 (1997), no. 2, 157–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement